Live Broadcast

Commencing on Wednesday 6 March at 9:00am AEDT

Broadcast Agenda

Cisco Live Melbourne Live Broadcast

Wednesday 6 March – Thursday 7 March

 

We invite you to join us online as we gather innovative thinkers and leaders to discuss the ideas and technologies that are the foundation of digital transformation. This year the broadcast will be translated live into Mandarin, Korean and Japanese. Content will be replayed in English to cover multiple regions including India. Please see the agenda to find out what is playing in your time zone.

 

The English broadcast can be viewed on the homepages of ciscolive.cisco.com/anzciscolive.cisco.comCisco.com.au/ciscolive or other regional Cisco.com home pages. Mandarin, Korean and Japanese versions of the broadcast will be linked from the Cisco Live sites when the broadcast is live. No log in is required to watch the live stream.

 

Cisco Live Melbourne Keynotes and Innovation Talks will also be broadcast live on YouTube.

 

*Agenda subject to change

Wednesday 6 March Live Broadcast Agenda

Time: MELBOURNE AEDT (UTC+11)

Welcome to the Digital Broadcast
9:00am – 9:35am
Raymond Janse van Rensburg, Director Systems Engineering, Cisco

Security Deep Dive Interview
9:35am – 9:50am
Aaron Woland, Principal Engineer, Technical Marketing, Cisco
Hosted by Raymond Janse van Rensburg, Director Systems Engineering, Cisco

*There will be a 5 minute break at the conclusion of this session

Collaboration Deep Dive Interview
9:55am – 10:10am
Vanessa Sulikowski, Distinguished Systems Engineer, Sales, Cisco
Hosted by Raymond Janse van Rensburg, Director Systems Engineering, Cisco

*There will be a 5 minute break at the conclusion of this session

Data Centre Deep Dive Interview
10:15am – 10:30am
Carlos Pereira, Distinguished Systems Engineer, Sales, Cisco
Hosted by Raymond Janse van Rensburg, Director Systems Engineering, Cisco




Cisco Live Opening Keynote
10:30am – 11:45am
Irving Tan, Senior Vice President, Operations, Cisco
Hosted by Miyuki Suzuki, President, Asia Pacific, Japan and China, Cisco

Enterprise Networks Deep Dive Interview
11:45am – 12:00pm
Ali Shaikh, Technical Solutions Architect, Sales, Cisco
Hosted by Raymond Janse van Rensburg, Director Systems Engineering, Cisco

*There will be a 5 minute break at the conclusion of this session

Collaboration Deep Dive Interview
12:05pm – 12:20pm
Darren Henwood, Technical Solutions Architect, Sales, Cisco
Hosted by Raymond Janse van Rensburg, Director Systems Engineering, Cisco

*There will be a 5 minute break at the conclusion of this session

Security Deep Dive Interview
12:20pm – 12:40pm
Speaker to be announced soon!
Hosted by Raymond Janse van Rensburg, Director Systems Engineering, Cisco

*There will be a 5 minute break at the conclusion of this session


Cloud Deep Dive Interview
12:45pm – 1:00pm
Shannon MacFarland, Distinguished Consulting Engineer, Engineering, Cisco
Hosted by Raymond Janse van Rensburg, Director Systems Engineering, Cisco

Enterprise Agility, Reimagined. By Optus. Unlock Enterprise Agility in Ways Only Imagined in the Past.
1:00pm – 1:45pm
David Caspari, Vice President for Enterprise and Government, Optus

Service Provider Deep Dive Interview
1:45pm – 2:00pm
Lawrence Wobker, Principal Engineer, Technical Marketing, Cisco
Hosted by Raymond Janse van Rensburg, Director Systems Engineering, Cisco

Innovation: The Top Tech Trends for 2019 and Guest Speaker
2:00pm – 3:00pm
Kevin Bloch, Chief Technology Officer, Cisco, Australia and New Zealand and Chris Turney, Professor of Earth Science and Climate Change, University of New South Wales

Data Centre: Anywhere your Data is
3:00pm – 3:30pm
Thomas Scheibe, Vice President, Data Centre Networking Product Management, Cisco and Kaustubh Das, Vice President, Compute Product Management, Cisco

Security and Trust: Privacy in the Modern World
3:30pm – 4:30pm
Michelle Dennedy, Vice President, Chief Privacy Officer, Cisco.



Collaboration: Trends that are Shaping Workplace Transformation
4:30pm – 5:00pm
Aruna Ravichandran, Vice President, Collaboration, Cisco
Sandeep Mehra, Vice President and General Manager, Collaboration, Cisco
Javed Khan, Vice President and General Manager, Cloud Collaboration Technology, Cisco

Service Provider: Monetisation Impacts from 5G
5:00pm – 5:30pm
Colin Kincaid, Vice President and Chief Technology Officer, Service Provider, Cisco




Thursday 7 March Live Broadcast Agenda

Time: MELBOURNE AEDT (UTC+11)

Small Business: Driving Future Small and Medium Business Growth
9:30am – 10:00pm
Bastiaan Toeset, Commercial and SMB Segment, Cisco, Asia Pacific, Japan and Greater China, SMB Segment, Global

Cybersecurity: What is Future of the Firewall?
10:00am – 10:30am
Shawn Henry, Vice President and General Manager, Cisco Security Business Group, Cisco

Update on Cisco Live
10:30am – 10:35am
Hosted by Raymond Janse van Rensburg, Director Systems Engineering, Cisco

Enterprise Networks Deep Dive Interview
10:35am – 10:50am
Adam Radford, Distinguished Systems Engineer, Sales, Cisco
Hosted by Raymond Janse van Rensburg, Director Systems Engineering, Cisco

*There will be a 10 minute break at the conclusion of this session

Cisco Live Technology Keynote
11:00am – 12:00pm
Scott Harrell, Senior Vice President, Product Management, Enterprise Networking Group, Cisco

Cisco on Cisco Deep Dive Interview
12:00pm – 12:25pm
Leigh Jewell, Architect, IT Architecture, Cisco and Benedict Francis Kelly, Network Architect, Cisco

*There will be a 5 minute break at the conclusion of this session

Cisco on Cisco Deep Dive Interview
12:30pm – 12:50pm
Guillermo Diaz, Senior Vice President, Chief Information Officer, Cisco
Hosted by Raymond Janse van Rensburg, Director Systems Engineering, Cisco

*There will be a 10 minute break at the conclusion of this session

Customer Experience: Have the Best Possible Experience with our Technology, Consistently
1:00pm – 2:00pm
Chris Heckscher, Senior Vice President, Customer Experience, Cisco, Asia Pacific, Japan and Greater China



Enterprise Networks: Intent Based Networking: Sophisticated, Powerful and Simple
2:00pm – 2:30pm
Anand Oswal, Senior Vice President, Engineering, Enterprise Networking Business, Cisco, Asia Pacific, Japan and Greater China

Automation: Automation Securely Connecting Any User, Any Thing, to Any Device, Network, and Application
2:30pm – 3:30pm
Vish Iyer, Vice President, Architectures, Cisco, Asia Pacific Japan and Greater China


The Future Delivered by a Smart Network. By Optus. Dive into the Roll Out Plan of 5G Across Australia
3:30pm – 4:30pm
Speaker to be announced soon!

Case Study Deep Dive Interview
4:30pm – 4:45pm
Matt Carling, Architect, Cisco Trust Strategy Office
Hosted by Raymond Janse van Rensburg, Director Systems Engineering, Cisco

*There will be a 5 minute break at the conclusion of this session

Collaboration Deep Dive Interview
4:50pm – 5:05pm
Speaker to be announced soon!
Hosted by Raymond Janse van Rensburg, Director Systems Engineering, Cisco

*There will be a 5 minute break at the conclusion of this session

Security Deep Dive Interview
5:10pm – 5:25pm
Michael Auger, Architect. Solutions, Cisco
Hosted by Raymond Janse van Rensburg, Director Systems Engineering, Cisco

On-Demand Videos

Want more? Watch more than 6,000 session videos from global Cisco Live events. Join today (it’s free!) or log in with your Cisco Live credentials to watch videos on cloud, data centre, mobility, security and more!

 

Session Videos, Keynotes and Innovation Showcase sessions content from Cisco Live Melbourne will be available for on-demand viewing Tuesday 26 March 2019.

Cisco would like to thank the following sponsors:

Diamond Sponsor and
Official Service Provider Partner:

Platinum Sponsor:

Top